# SDR VNAA0405011

- Difficulty date: May 18, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 23,533 hours, 21,033 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 51653151
- Part serial: 2082
- Condition: Failed
- Location: Fire Warning
- Part time: 23,533 hours, 21,033 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT A FIRE SQUIB WAS FAILING TO TEST.  MAINTENANCE INSPECTED AND REPLACED THE FIRE WARNING CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
